Open Access
January 2006 Asymptotic expansion and information criteria
Masayuki Uchida, Nakahiro Yoshida
Author Affiliations +
SUT J. Math. 42(1): 31-58 (January 2006). DOI: 10.55937/sut/1159987576


For statistical models including continuous time stochastic processes, two types of information criteria based on the expected Kullback-Leibler information are proposed. The information criteria are applied to the evaluation of various types of statistical models and they are generally different from the results proposed in Uchida and Yoshida [33], which are based on the estimated Kullback-Leibler information. As an example, we present two information criteria for ergodic diffusion processes.

Funding Statement

This work was in part supported by the Research Fund for Scientists of the Ministry of Education, Culture, Sports, Science and Technology, and by Cooperative Program of the Institute of Statistical Mathematics.


The authors wish to thank the referee for his careful reading and valuable comments.


Download Citation

Masayuki Uchida. Nakahiro Yoshida. "Asymptotic expansion and information criteria." SUT J. Math. 42 (1) 31 - 58, January 2006.


Received: 16 December 2005; Published: January 2006
First available in Project Euclid: 18 June 2022

Digital Object Identifier: 10.55937/sut/1159987576

Primary: 60H07 , 62B10 , 62E20 , 62M05

Keywords: diffusion process , Malliavin calculus , median unbiasedness , M-estimators

Rights: Copyright © 2006 Tokyo University of Science

Vol.42 • No. 1 • January 2006
Back to Top